On some interpolating inequalities.

B. Martic

Publications de l'Institut Mathématique [Elektronische Ressource] (1979)

  • Volume: 40, page 171-174
  • ISSN: 0350-1302

How to cite


Martic, B.. "On some interpolating inequalities.." Publications de l'Institut Mathématique [Elektronische Ressource] 40 (1979): 171-174. <http://eudml.org/doc/181490>.

author = {Martic, B.},
journal = {Publications de l'Institut Mathématique [Elektronische Ressource]},
keywords = {interpolating inequalities},
pages = {171-174},
title = {On some interpolating inequalities.},
url = {http://eudml.org/doc/181490},
volume = {40},
year = {1979},

AU - Martic, B.
TI - On some interpolating inequalities.
JO - Publications de l'Institut Mathématique [Elektronische Ressource]
PY - 1979
VL - 40
SP - 171
EP - 174
KW - interpolating inequalities
UR - http://eudml.org/doc/181490
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.